National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(119)
ISSN: 0001-8708
年代
41    
Subspace Arrangements over Finite Fields: Cohomological and Enumerative Aspects 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:129  Issue:2  Page:159-187  

Björner Anders;   Ekedahl Torsten;  

来源数据库:[Web of Science, Scopus]         被引频次:21

文摘信息 获取全文 问图书馆员

42    
Rodrigues Formulas for the Macdonald Polynomials 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:130  Issue:2  Page:261-279  

Lapointe Luc;   Vinet Luc;  

来源数据库:[Web of Science, Scopus]         被引频次:20

文摘信息 获取全文 问图书馆员

43    
Cells in Affine Weyl Groups and Tensor Categories 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:129  Issue:1  Page:85-98  

Lusztig G;  

来源数据库:[Web of Science, Scopus]         被引频次:21

文摘信息 获取全文 问图书馆员

44    
Combinatorial Properties of the Kazhdan–LusztigR-Polynomials forSn 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:126  Issue:1  Page:21-51  

Brenti Francesco;  

来源数据库:Scopus        

获取全文 问图书馆员

45    
Characters and Random Walks on Finite Classical Groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:129  Issue:1  Page:46-72  

Gluck David;  

来源数据库:[Web of Science, Scopus]         被引频次:17

获取全文 问图书馆员

46    
Integral Geometry in Minkowski Spaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:129  Issue:2  Page:222-260  

Schneider Rolf;   Wieacker John André;  

来源数据库:[Web of Science, Scopus]         被引频次:16

文摘信息 获取全文 问图书馆员

47    
Differential Equations and Integral Geometry 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:131  Issue:2  Page:279-343  

Goncharov A.B;  

来源数据库:[Web of Science, Scopus]         被引频次:14

文摘信息 获取全文 问图书馆员

48    
Combinatorial Properties of the Kazhdan-Lusztig R -Polynomials for S n 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:126  Issue:1  Page:21-51  

Brenti F;  

被引频次:18

文摘信息 问图书馆员

49    
Ladder Determinantal Rings Have Rational Singularities 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:132  Issue:1  Page:120-147  

Conca Aldo;   Herzog Jürgen;  

来源数据库:[Web of Science, Scopus]         被引频次:13

文摘信息 获取全文 问图书馆员

50    
Finite Left-Distributive Algebras and Embedding Algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:130  Issue:2  Page:201-241  

Dougherty Randall;   Jech Thomas;  

来源数据库:[Web of Science, Scopus]         被引频次:14

文摘信息 获取全文 问图书馆员

51    
A Recursive Rule for Kazhdan–Lusztig Characters 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:129  Issue:1  Page:25-45  

Roichman Yuval;  

来源数据库:[Web of Science, Scopus]         被引频次:15

文摘信息 获取全文 问图书馆员

52    
The 2-Blocks of the Covering Groups of the Symmetric Groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:129  Issue:2  Page:261-300  

Bessenrodt Christine;   Olsson Jørn B;  

来源数据库:[Web of Science, Scopus]         被引频次:13

文摘信息 获取全文 问图书馆员

53    
A Nonnilpotent 1-2-Presented Graded Hopf Algebra Whose Hilbert Series Converges in the Unit Circle 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:130  Issue:2  Page:161-200  

Löfwall Clas;   Roos Jan-Erik;  

来源数据库:[Web of Science, Scopus]         被引频次:9

获取全文 问图书馆员

54    
Residue Construction of Hecke Algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:128  Issue:1  Page:1-19  

Ginzburg Victor;   Kapranov Mikhail;   Vasserot Eric;  

来源数据库:[Web of Science, Scopus]         被引频次:11

文摘信息 获取全文 问图书馆员

55    
Pointwise Ergodic Theorems for Radial Averages on the Heisenberg Group 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:127  Issue:2  Page:307-334  

Nevo Amos;   Thangavelu Sundaram;  

来源数据库:[Web of Science, Scopus]         被引频次:12

文摘信息 获取全文 问图书馆员

56    
All Abelian Quotient C.I.-Singularities Admit Projective Crepant Resolutions in All Dimensions 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:139  Issue:2  Page:194-239  

Dais Dimitrios I;   Henk Martin;   Ziegler Günter M;  

来源数据库:[Web of Science, Scopus]         被引频次:4

文摘信息 获取全文 问图书馆员

57    
Twisted de Rham Cohomology Groups of Logarithmic Forms 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:128  Issue:1  Page:119-152  

Aomoto Kazuhiko;   Kita Michitake;   Orlik Peter;   Terao Hiroaki;  

来源数据库:[Web of Science, Scopus]         被引频次:12

获取全文 问图书馆员

58    
Subunit Balls for Symbols of Pseudodifferential Operators 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:131  Issue:2  Page:357-452  

Parmeggiani Alberto;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

59    
Associativity Relations in Quantum Cohomology 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:142  Issue:1  Page:151-169  

Kresch Andrew;  

来源数据库:[Web of Science, Scopus]         被引频次:2

获取全文 问图书馆员

60    
Tori Invariant under an Involutorial Automorphism II 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:131  Issue:1  Page:1-92  

Helminck A.G;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

作者信息:×